# SDR 05FDEA03992

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS AT FR 24 JUST BELOW RT STRINGERS 15 AND 16.  CUT OUT DAMAGED SECTION IAW SRM 53-27-00.  PERFORMED HFEC IAW NTM 51-10-08.  INSTALLED INTERNAL DOUBLER AND FILLER IAW SRM  53-10-12 FIG 229 AND 53-10-14 FIG 201.
